Adderall

The Problem With Adderall

Charles Benayon | Posted 11.15.2016 | Canada Living
Charles Benayon

Adderall can affect your body in a number of ways. Short-term, students who take Adderall experience feelings of nervousness, nausea and agitation. Since the drug maintains your focus, it inadvertently eliminates your appetite. Consequently, students often miss important meals after taking the drug. Abuse of the drug has been linked to eating disorders and other associated mental health issues.

Are ADHD Meds Safe?

Dr. Kenny Handelman | Posted 11.30.2012 | Canada Living
Dr. Kenny Handelman

A series of investigative articles in the Toronto Star this week bring forward concerns about serious side effects to ADHD medications, in my opinion, the article sensationalizes the risks, and provide no balance by pointing out the hundreds of thousands of kids, teens and adults who have been helped by these medications.